# SDR SWIA201436833

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,813 hours, 22,131 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LOW PRESSURE CAUTION. NR 2 ACMP AND EDP2 SHOW YELLOW, PSI FLUCTUATES.   REPLACED HYD SYSTEM NR 2 ACMP, NR 2 ENGINE DRIVEN PUMP AND HYD SYSTEM NR 2 RESERVOIR IAW AMM.
